Just wondering if this is normal or what. Last night at 9pm I triggered (Ovidrel) for the 1st time. Was on 75iu of Puregon CD3-CD11. Today I had AF like cramps all day and now it feels really tender. If I lay on my stomach it hurts and feels like my bladder is way too full causing pressure..but it is not full at all. It is right above my pubic bone and feels tender to the touch. Also if I push on it I notice the left side hurts a little more but in general it is straight acrossed. Much worse when my bladder is full also. It really feels like I have been holding my pee for too long, that I have to pee so bad it hurts feeling.
I took my trigger shot last tuesday and have been extremely bloated and uncomfortable ever since. Did ET today and still feel bloated. My RE said this is normal after trigger shot and may last for a week or more. Good luck and hang in there!
Thanks. I guess I didn't realize it would make me this uncomfortable. I don't have the best of luck so right away I panic that this IUI will be cancelled. I am uncomfortable walking, laying and even sitting. As long as it is normal then I can deal with it.
Do you think a heating pad is ok? I had a warm bath and it seemed to help a bit but I can't stay in there forever. I am going to try tylenol as well but thought a heating pad would help. Could that hurt ovulation in any way??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.